# SDR AALA201612019035

- Difficulty date: November 28, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 52,734 hours, 19,710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plug
- Condition: Missing
- Location: Press Gauge
- Part time: 44,899 hours, 19,865 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE PRESSURE GAUGE IS MISSING THE RUBBER PLUG IN CENTER OF THE GAUGE AND LEAKING OIL.  REPLACED DOOR DAMPER/ASSIST CYLINDER IAW AMM 52-11-14.
